Topamax Hair Loss

Hair loss appears to be a possible side effect of Topamax® (topiramate). In clinical studies, this side effect was reported in up to 5 percent of children (age 10 to 16) taking Topamax for epilepsy. In adults, at least 1 percent of people taking Topamax for migraines reported hair loss, although the exact percentage was not reported. Given how common hair loss is in the general population, it is difficult to say whether it is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss with Topamax, talk with your healthcare provider. Depending on how severe the hair loss is, he or she may be able to recommend treatment options. If your symptoms continue to be bothersome, or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another medicine for your condition.
 
5 Questions to Ask Your Doctor About ED

Information on Topamax

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.